For quick relief from headaches, minor aches, pains, menstrual cramps, and fever, Swift First Aid 161987 Aypanal Extra Strength Non-Aspirin Pain Reliever is the ideal solution. Swift First Aid Aypanal non-aspirin pain reliever contains 325 mg of acetaminophen to reduce pain. Pain reliever is ideal for headaches, minor pains, menstrual cramps and fever, sold as 250 packs per box.
- Purpose: Pain relief
- Feature: Available in tamper evident, 2 tablets per packet
- Active compound: Acetaminophen 325 mg
- Compares to Tylenol extra strength
|Purpose : Pain Relief||Brand : Swift First Aid|
|Weight : 1.00 lbs. per Box|
Customers also viewed